OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6387

Title: Some properties of limit sets in convergence structures
Su alcune proprietà degli insiemi-limite nelle strutture di convergenza
Authors: Trombetta, Maurizio
Issue Date: 1984
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Citation: Maurizio Trombetta, "Su alcune proprietà degli insiemi-limite nelle strutture di convergenza", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 16 (1984), pp. 119-128.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
16 (1984)
Abstract: Vengono qui studiate alcune proprietà riguardanti taluni insiemi-limite nelle strutture di convergenza. In particolare, si dà una condizione sufficiente affinché una struttura di con¬vergenza, in cui ogni successione ha un numero finito di limiti, sia topologica.
Some properties concerning different limit-sets are here studied. In particular, we give a sufficient condition so that a convergence structure, in which every sequence has a finite number of limits, is topological.
URI: http://hdl.handle.net/10077/6387
ISSN: 0049-4704
Appears in Collections:Rendiconti dell‘ Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.16 (1984)

Files in This Item:

File Description SizeFormat
TrombettaRendMat16.pdf880.13 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.